MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES

EDWARDS LIFESCIENCES EDWARDS PASCAL PRECISION; MITRAL VALVE REPAIR DEVICES
Model Number 20000ISMA
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cusp Tear (2656)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.B2: other serious - even though there was no reintervention the final mitral regurgitation reduction was impacted by the event.
 
Event or Problem Description
Edwards received notification of a pascal in mitral procedure where leaflet damage occurred intra-procedure.Valve was extremely difficult with multiple jets, extreme calcium, very thin pliable leaflets, and a cleft between p2/p3.The first device was deployed successfully.The second device was grasped 3-5 times near the cleft.Physician moved lateral and grasped leaflet.A flail was made on the posterior leaflet due to multiple grasping attempts on poor leaflet integrity too thin to be visualized.A flail was left between the two devices that was unable to be grasped due to leaflets being too thin to be visualized.Procedure was completed.The mr (mitral regurgitation) was not reduced.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, d4, g3, g6, h2, h4, h6 and h11.The reported event for leaflet damaged while capturing was confirmed based on the information provided.Available information suggests patient factors (i.E., extreme calcium, very thin, pliable leaflets, and cleft between p2/p3) likely contributed to the event.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Since no edwards defect was identified, corrective or preventative actions are not required.

Brand Name
EDWARDS PASCAL PRECISION
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23199438
Report Number2015691-2025-08048
Device Sequence Number10081094
Product Code NKM
UDI-Device Identifier00690103216950
UDI-Public(01)00690103216950(17)260319
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P220003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2026
Device Model Number20000ISMA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age89 YR
Patient SexMale